Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 10, NWS Norman, OK

April 22, 2015Baylor County, Knox County, Texas

NWS Norman, OK issued this tornado warning at Apr 22, 2015, 10:12 PM CDT for Baylor County, Knox County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 10:12 PM CDT (03:12 UTC)
Expired
Apr 22, 2015, 11:00 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

Counties Baylor County, TX, Knox County, TX

The radar

The Dyess AFB radar (KDYX), 115 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 10:19 PM CDTTORNADO5 N Knox City, TXBRIEF TOUCHDOWN. RELAYED BY NWS EMPLOYEE
Apr 22, 10:38 PM CDTHAIL 35 N Knox City, TX
Apr 22, 10:43 PM CDTHAIL 2Knox City, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
800 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WFUS54 KOUN 230312
TOROUN
TXC023-275-230400-
/O.NEW.KOUN.TO.W.0010.150423T0312Z-150423T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1012 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BAYLOR COUNTY IN NORTHERN TEXAS...
  SOUTHERN KNOX COUNTY IN NORTHERN TEXAS...

* UNTIL 1100 PM CDT

* AT 1011 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED
  NEAR KNOX CITY. ANOTHER POTENTIALLY TORNADIC STORM WAS LOCATED 10 MILES WEST
  OF BENJAMIN...BOTH OF THESE STORMS WERE MOVING EAST TO SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  MUNDAY...KNOX CITY...BENJAMIN...GOREE AND RHINELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3340 9999 3366 9999 3340 9928
TIME...MOT...LOC 0311Z 308DEG 28KT 3352 9997 

TORNADO...OBSERVED
HAIL...2.50IN

$$

AUSTIN
3 follow-up statements
046 
WWUS54 KOUN 230325
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT WED APR 22 2015

TXC023-275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-KNOX TX-
1025 PM CDT WED APR 22 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN BAYLOR AND SOUTHERN KNOX COUNTIES...
    
AT 1024 PM CDT...A CONFIRMED TORNADO WAS LOCATED 4 MILES NORTHWEST OF
KNOX CITY...MOVING SOUTHEAST AT 30 MPH. ANOTHER TORNADIC STORM WAS MOVING 
SOUTHEAST INTO NORTHERN HASKELL COUNTY TEXAS.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN...GOREE AND RHINELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3340 9999 3366 9999 3340 9928
TIME...MOT...LOC 0324Z 308DEG 28KT 3346 9987 

TORNADO...OBSERVED
HAIL...2.50IN

$$

AUSTIN
179 
WWUS54 KOUN 230336
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT WED APR 22 2015

TXC023-275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-KNOX TX-
1036 PM CDT WED APR 22 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN BAYLOR AND SOUTHERN KNOX COUNTIES...
    
AT 1036 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 
NEAR KNOX CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY AND GOREE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3340 9989 3351 9988 3351 9967 3340 9928
TIME...MOT...LOC 0336Z 308DEG 28KT 3340 9978 

TORNADO...OBSERVED
HAIL...2.50IN

$$

AUSTIN
347 
WWUS54 KOUN 230346
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1046 PM CDT WED APR 22 2015

TXC023-230354-
/O.CAN.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-
1046 PM CDT WED APR 22 2015

...THE TORNADO WARNING FOR SOUTHWESTERN BAYLOR COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHERN
TEXAS.

LAT...LON 3340 9985 3348 9979 3348 9965 3343 9947
      3340 9947
TIME...MOT...LOC 0344Z 308DEG 28KT 3336 9972 

$$

TXC275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
KNOX TX-
1046 PM CDT WED APR 22 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN KNOX COUNTY...
    
AT 1044 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 
NEAR WEINERT...MOVING SOUTHEAST AT 30 MPH. IN THE WAKE OF THE TORNADIC PART
OF THE STORM...HAIL LARGER THAN BASEBALLS HAS BEEN REPORTED IN KNOX CITY.

HAZARD...TORNADO AND BASEBALL OR LARGER HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO AND 3 INCH DIAMETER HAIL. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MUNDAY AND KNOX CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3340 9985 3348 9979 3348 9965 3343 9947
      3340 9947
TIME...MOT...LOC 0344Z 308DEG 28KT 3336 9972 

TORNADO...OBSERVED
HAIL...2.75IN

$$

AUSTIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 22, 9:14 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 22, 9:14 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT WED APR 22 2015

.DISCUSSION...
A SEVERE THUNDERSTORM SEEMS TO BE EVOLVING INTO A COMPLEX AND
MOVING INTO PART OF NORTHERN TEXAS TO THE SOUTH OF SOUTHWEST
OKLAHOMA. THIS AREA OF THUNDERSTORMS IS EXPECTED TO MOVE EAST-
SOUTHEAST NEAR THE OLD OUTFLOW BOUNDARY WITH UPSLOPE SOUTHEAST
SURFACE WINDS PERSISTING. SEVERE WEATHER REMAINS POSSIBLE ALONG
WITH HEAVY RAINFALL AND A LOW TORNADO POTENTIAL. THIS COMPLEX
WILL LIKELY MOVE SOUTH AND EAST OF THIS AREA BY AROUND MIDNIGHT
WITH LINGERING SHOWERS AND RAIN. POPS HAVE BEEN INCREASED IN
NORTHERN TEXAS AND SOUTHERN OKLAHOMA OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  53  68  60 /  90  30  30  30
HOBART OK         72  54  70  60 /  40  50  20  20
WICHITA FALLS TX  76  60  80  63 /  40  70  20  30
GAGE OK           59  47  65  53 /  20  30  20  20
PONCA CITY OK     64  49  64  54 /  20  20  20  30
DURANT OK         75  62  72  64 /  80  60  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

09/04
Hazardous weather outlook, Apr 22, 12:12 PM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1212 PM CDT WED APR 22 2015

OKZ004>048-050>052-TXZ083>090-231715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1212 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING ACROSS NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE
STORMS ACROSS SOUTHERN OKLAHOMA.

LOCATION...
THE ENHANCED RISK IS NEAR AND SOUTH OF THE RED RIVER AND INCLUDES
ALL OF WESTERN SECTIONS OF NORTH TEXAS. NORTH OF THE ENHANCED
RISK... THERE IS A SLIGHT RISK IN SOUTHERN OKLAHOMA... GENERALLY
SOUTH OF A LINE FROM MANGUM TO LAWTON TO ATOKA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 1 AM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS UP TO 75 MPH
WILL BE THE MAIN CONCERNS. THERE IS A LOW POTENTIAL FOR TORNADOES
ACROSS THE ENHANCED RISK AREA LATE THIS AFTERNOON THROUGH MID-
EVENING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS THIS MORNING HAVE CREATED AN OUTFLOW
BOUNDARY THAT HAS MOVE SOUTH OF THE AREA TO NEAR INTERSTATE 20 IN
NORTH TEXAS. ALTHOUGH THIS OUTFLOW BOUNDARY HAS CREATED A MORE
STABLE ENVIRONMENT EARLY THIS AFTERNOON... SOME DESTABILIZATION IS
EXPECTED TO OCCUR ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA
CREATING AN ENVIRONMENT FAVORABLE FOR THUNDERSTORMS.

THE LATEST DATA SUGGESTS THE POTENTIAL FOR ISOLATED THUNDERSTORMS
TO DEVELOP ACROSS THE SOUTHERN TEXAS PANHANDLE AND MOVE SOUTHEAST
TOWARD SOUTHWEST OKLAHOMA OR WESTERN NORTH TEXAS. ADDITIONAL
ISOLATED STORMS MAY ALSO DEVELOP IN SOUTHERN OKLAHOMA AND NORTH
TEXAS. INITIALLY THESE STORMS WILL LIKELY BE DISCRETE BUT ARE
EXPECTED TO DEVELOP INTO ONE OR MORE STORM COMPLEXES THIS EVENING
THAT WILL MOVE ACROSS THE AREA. LARGE HAIL AND STRONG WINDS WILL
BE THE MAIN CONCERNS INITIALLY.. ALTHOUGH THERE IS THE POTENTIAL
FOR TORNADOES... MAINLY IN THE ENHANCED RISK AREA OF NORTH TEXAS.
THE POTENTIAL FOR LARGE HAIL AND TORNADOES WILL DIMINISH AND THE
RISK OF DAMAGING WIND GUSTS WILL INCREASE WHEN THE STORMS BECOME A
COMPLEX. THE SEVERE POTENTIAL WILL DECREASE OVERNIGHT ALTHOUGH
STORMS COULD REMAIN POSSIBLE THROUGHOUT THE NIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
NORTH TEXAS ON THURSDAY. THE SPECIFIC STORM CHANCES THURSDAY WILL
BE DEPENDENT ON WHAT OCCURS TODAY AND TONIGHT... BUT ISOLATED TO
SCATTERED SEVERE STORMS COULD DEVELOP LATE THURSDAY AFTERNOON INTO
THE EVENING. IF THESE STORMS DEVELOP... LARGE HAIL AND STRONG
WINDS WILL BE THE MAIN CONCERNS.

ON FRIDAY... THERE IS A SLIGHT RISK FOR MUCH OF OKLAHOMA AND
PORTIONS OF NORTH TEXAS... EXCEPT FOR FAR WESTERN PORTIONS OF
THESE AREAS. A DRYLINE IS EXPECTED TO MOVE EAST FRIDAY WITH SEVERE
STORMS POSSIBLE ALONG AND EAST OF THIS BOUNDARY. THE POSSIBLE RISK
AREA WILL DEPEND ON HOW FAR EAST THIS DRYLINE MOVES WHICH IS
UNCERTAIN AT THIS TIME. THUNDERSTORMS COULD BEGIN DEVELOPING AS
EARLY AS MID-AFTERNOON ON FRIDAY DEPENDING ON THE TIMING OF THE
STORM SYSTEM. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN
CONCERNS ALTHOUGH SOME TORNADOES MAY ALSO BE POSSIBLE.

THE SEVERE RISK OVER THE NEXT FEW DAYS WILL CONTINUE TO DEPEND ON
WHAT HAPPENS THE PREVIOUS AFTERNOON AND NIGHT SO CONTINUE TO
CHECK THE FORECAST FOR THE LATEST INFORMATION.

SATURDAY WILL BE DRY BUT THUNDERSTORM CHANCES WILL RETURN SUNDAY
AND CONTINUE INTO MONDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE
THESE DAYS AS WELL.

.FIRE WEATHER...
ELEVATED WILDFIRE SPREAD POTENTIAL WILL ALSO LIKELY OCCUR FRIDAY
AFTERNOON AND EARLY EVENING WEST OF THE DRYLINE... ESPECIALLY IN
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOW
HUMIDITIES... VERY WARM TEMPERATURES... AND GUSTY WINDS ARE
EXPECTED.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 22, 6:29 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT WED APR 22 2015

TXZ089-230015-
ARCHER TX-
629 PM CDT WED APR 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARCHER COUNTY UNTIL
715 PM CDT...

AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
OLNEY...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND AND WINDTHORST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9885 3373 9856 3356 9843 3345 9843
      3340 9849 3339 9875
TIME...MOT...LOC 2327Z 217DEG 34KT 3331 9875

WR
Special weather statement, Apr 22, 7:14 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT WED APR 22 2015

TXZ086-089-090-230100-
CLAY TX-ARCHER TX-WICHITA TX-
714 PM CDT WED APR 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN ARCHER
AND SOUTHEASTERN WICHITA COUNTIES UNTIL 800 PM CDT...

AT 712 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ARCHER CITY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
EASTERN WICHITA FALLS...HENRIETTA...ARCHER CITY...SCOTLAND...DEAN...
WINDTHORST...JOLLY...BLUEGROVE...LAKE ARROWHEAD...SHEPPARD AFB AND
LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3342 9846 3354 9869 3404 9845 3379 9798
      3377 9798 3347 9840 3347 9842 3345 9842
TIME...MOT...LOC 0012Z 215DEG 30KT 3355 9854

AUSTIN
Special weather statement, Apr 22, 8:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT WED APR 22 2015

TXZ084-087-230245-
KNOX TX-FOARD TX-
855 PM CDT WED APR 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX AND SOUTHERN
FOARD COUNTIES UNTIL 945 PM CDT...

AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DELWIN...MOVING SOUTHEAST AT 35 MPH. ON ITS CURRENT TRACK...THIS
STORM WILL ENTER FOARD AND KNOX COUNTIES OVER THE NEXT HOUR. THIS
STORM HAS A HISTORY OF PRODUCING SUBSTANTIAL WIND AND HAIL DAMAGE.

IF THIS STORM MAINTAINS ITS INTENSITY...THE EXPECTED HAZARDS WILL
INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS IN EXCESS OF 60 MPH...
AND HEAVY RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
CROWELL...BENJAMIN AND TRUSCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3409 10004 3393 9959 3356 9979 3346 9999
      3383 10000 3384 10005
TIME...MOT...LOC 0151Z 298DEG 30KT 3396 10051

AUSTIN
Local storm report, Apr 22, 10:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TORNADO          6 NW KNOX CITY          33.48N 99.88W
04/22/2015                   KNOX               TX   EMERGENCY MNGR

            A BRIEF ROPE TORNADO REPORTED BY KNOX COUNTY EM

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:14 PM CDTSpecial Weather StatementOUNClay46 min
Apr 22, 8:55 PM CDTSpecial Weather StatementOUNFoard50 min
Apr 22, 9:11 PM CDTSevere Thunderstorm WarningOUNFoard, Knox79 min
Apr 22, 9:33 PM CDTTornado WarningOUNKnox42 min
Apr 22, 10:45 PM CDTAreal Flood AdvisoryOUNKnox3 hr
Apr 22, 11:45 PM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Wichita60 min
Apr 23, 12:15 AM CDTSpecial Weather StatementOUNArcher, Clay60 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.